# SDR USAA2012051400025

- Difficulty date: April 6, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - 2 CRACKS ON RIGHT NACELLE SKIN BETWEEN NAC STA244.5 TO NAC STA250.4, BETWEEN NAC STA126.0 TO NAC STA126.4.  REPAIRED RIGHT NACELLE SKIN BETWEEN NAC STA244.5 TO NAC STA250.4, BETWEEN NAC STA126.0 TO NAC STA126.4 IAW EA 130873.
